# SDR AUS20021166

- Difficulty date: September 13, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine Mount Sec
- Component: Engine Mount Sec, Lyc, O320D2A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT CRACKED IN SEVERAL AREAS. FURTHER INSPECTION FOUND BOTH LOWER ENGINE MOUNT BRACKETS LOCATED BEHIND THE FIREWALL ALSO CRACKED. LH AND RH TOP FUSELAGE SKINS REMOVED FOR INSPECTION ANDLH TOP MOUNT STRUCTURE FOUND CRACKED. LH RUDDER BAR ATTACHMENTPOINT CRACKED BENEATH ANCHOR NUT.
